# SDR YENA2023061600661

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 74,779 hours, 26,932 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ACCOMPLISH TASK CARD A320-52-1144-01, EC A320-52-1144 DOORS / EMERGENCY EXIT / OVERWING EMERGENCY EXIT HATCH (FWD LH EEH) FRAME / REINFORCE DOOR STRUCTURE-MODIFICATION. FOR TRACKING PURPOSES; REF AEROMAN W/O 2023-200/1 NR 2023-252485.  ACCOMPLISHED EC# A320-52-1144 ON EMERGENCY EXIT DOOR 833 FOR REPLACEMENT OF FRAME REINFORCE DOOR STRUCTURE.
